# SDR 2007UALA00347

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 54,383 hours, 30,154 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Nut Plate
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR INTERIOR HANDLE TRIM CRACKED ALSO DOOR SLIDE ATTACH POINT HAS BROKEN NUT PLATE.  MAJOR REPAIR.  REMOVED AND REPLACED DOOR HANDLE COVER PER MM 52-41-31.  ALSO, REPLACED NUT PLATE PER SRM 51-40-02.
